“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 147
School of Mathematics
  Title:   On the structure of higher incidence matrices
1.  G. B. Khosrovshahi
2.  Ch. Maysoori
  Status:   Published
  Journal: Bull. Inst. Combin. Appl.
  Vol.:  25
  Year:  1999
  Pages:   13-22
  Supported by:  IPM
In recent years, there has been a growing interest among researchers on the structure of the families of t-subsets versus k-subsets inclusion matrices. These matrices provide a great amount of information on combinatorial designs. this paper, we report on the recent advances of the subject which includes among other things, the structures of the row space, the column space, and the null space of these matrices. We give a large family of bases for the null space with minimal properties, we discuss Wilson's (mod p) rank, and a new algorithm is presented to produce signed designs.

Download TeX format
back to top
scroll left or right